Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

140 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

My husband had chemo last Wednesday and has had diarrhea

My husband had chemo last Wednesday and has had diarrhea ever since. took him to er Saturday got fluid was sent home Sunday was worse took back to er was put in hospital until yesterday sent home with diphen 2.5 mg still sick last night and some today. I just don't understand why the diarrhea can't be stopped!!!!
Mon, 28 May 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

67my husband had his whipple surgery two years back for pancreatic cancer he had two cycles of chemo then he is suffering from acute diarhea and the docter hadtested colonoscopy there is nothing init but the diarhea still continues and there is swelling inboth legs what is the remedy please advice age67,ht5ft9inches wt 51kg

doctor1 MD

Hi, wondering what stage it could be if the liver is affected already. Right now my husband experiences diarrhea about 6 or more in a day. He got back pains as well and a cough. We have a schedule for oncologist this coming Jan 26 but I feel it s too far and can wait that much. We just learn his ailment 2 days ago. He is advised to undergo chemo. Im wondering also what food is good for my husband, he already loss a lot of weight.

doctor1 MD

My husband has had severe diorhea for 55 hours now, unable to eat. Took to hospital last night and told us he is not dehydrated. We are convinced it is caused by the new drug he has been taking since Wednesday. He has been taking cyclosporine for a year now and has reduce this and added azathioprine.

Loading Online Doctors....